# SDR AALA970976

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10617831009
- Condition: Missing
- Location: Galley
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RDU - DURING OVERNIGHT CHECK, FORWARD GALLEY SERVICE DOOR EMERGENCY EXIT SIGN LENS COVER WITH ARROW MISSING.  REPLACED FORWARD GALLEY SERVICE DOOR EMERGENCY EXIT SIGN LENS COVER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
